Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from typhoid, recurring, has extreme weakness. On antibiotics. What is the cure?

hi sir...my mother is suffering from typhoid time and again...this is third time she got positive results in last two years...her body temperature is 99-100 these days... she feels very weak by strength..she is having antibiotics nowbsince last 4 days...sir what shud she do to cure typhoid and to avoid it in future?? for how many days she need to consume antibiotics?? what kind of food she shud take?? is bed rest is required or not??
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ..
Welcome to Health Care Magic..

I read your query and it seems that repeated exposure to Salmonella typhi is responsible for your mothers typhoid posite results..
I sugest her to be on antibiotics even after symptoms of fever is off , I would recommend Ciprofloxacin as antibiotic of choice which has good effect in treatment of typhoid fever .

Ty21a vaccine is administered intramuscularly and it is recommended to take a booster shot after five years.

Typhoid is a completely avoidable condition, avoid locally prepared foods and water to keep the disease away . (Pakaged or boiled water is safest) .
Hands should be clean before cooking or eating .
Do not eat fruits and raw vegetables that have been precut.

Provide plenty of water to your mother as it prevent the dehydration that results from a prolonged fever and weakness. She may need to receive fluids through a vein in your arm (intravenously) if severely dehydrated.

Hope this information is helpful .
Thanks & Take Care .
Answered: Mon, 14 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor